# SDR YENA2025051400495

- Difficulty date: May 14, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N715JB
- Make and model: Airbus A320-232
- Aircraft serial: 03354
- Aircraft time: 62,480 hours, 22,036 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#813, HPN-FLL. '1/2 WAY THOURGH FLT F1 SAID MILD DIRTY SOCK SMELL ROWS 7 8 9 HE SAID HE NOTED IT DURING FINAL COMPLIANCE AS WELL (BEFORE T/O) (IT WAS NOT NOTIFIED) NO SMELL I THE COCKPIT UNTIL 4000 FT (DIRTY SOCK) COMPLIED W/ FCOM VOL 1 PROCEDURE FUMES WENT AWAY PUT PACK 1 BACK ON THE GROUND SMELL CAME BACK.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
